Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Hankel Determinant Generated by a Singularly Perturbed Laguerre Weight and Painlev´e V equation Journal article
arXiv, 2017
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
The recurrence coefficients of a deformed semi-classical Laguerre polynomials and the large n asymptotic of the associate Hankel dterminant. Journal article
Random Matrices: Theory and Applications, 2017,Page: 1740002-1-1740002-20
Authors:  Han, P.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random Mtrices  Orthogonal polynomials  Hankel determinants.  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations